# SDR A6WA2019030546451

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 39,147 hours, 37,106 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

RECEIVED FLAP FAIL CAUTION MESSAGE ON APPROACH WHILE SELECTING FLAPS 45. FLAPS FAILED AT 33 DEGREES.
